# SDR DALA2022110707199

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,505 hours, 38,115 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 ON CLIMB OUT AROUND 16800 FT, CAPT. SIDE STICK SHAKER, IAS DISAGREE, ALT DISAGREE, RUDDDER RATIO, MACH SPD TRIM ADVISORY EICAS MESSAGES ALSO ELEV ASSYM STATUS MESSAGES, STOPPED CLIMB AT FL250' RAN QRH, RETURNED TO QRO. CORRECTIVE ACTION: SUMMARY OF NRC 00002: TROUBLESHOOTING WAS PERFORMED PER B757-200 CFR FIM 34-12 AND ADC BITE PROCEDURE WAS PERFORMED PER B757-200 CFR FIM 34-12 LEFT ADC FAULT LIGHT WAS SHOWN. LEFT ADC AND LEFT AOA WERE REPLACED PER B757-200 AMM 34-12 TESTS ARE OK AND ADC FAIL BALL WAS NOT SHOWN. CONTINUITY AND VOLTAGE CHECK BETWEEN D289B TO D279 AND D289B TO D277 WERE PERFORMED PER B757-200 WDM 34-12- 11 AND 34-13-11. SATISFACTORY CONTINUITY AND VOLTAGE CHECK. FLUSH THE PITOT-STATIC SYSTEM, FULL RANGE PITOT-STATIC SYSTEM TEST ON CAPTAIN SIDE AND FUNCTIONAL CHECK OF THE CAPTAIN S / FIRST OFFICER S ALTIMETRY SYSTEM ADC WERE PERFORMED PER B757-200 AMM 34-11 TESTS ARE OK. EXAMINE THE CAPTAIN SIDE PITOT PROBE WAS PERFORMED PER B757-200 AMM 34-11, LEFT ADC RACK WIRE INSPECTION WAS PERFORMED PER B757-200 SWPM 20-10-06 AND CAPTAIN STATIC PORTS DETAILED INSPECTION WAS PERFORMED PER B757-200 AMM 34-11 NO DAMAGE FOUND. OPERATIONAL TEST OF STALL WARNING SYSTEM WAS PERFORMED PER B757-200 AMM 27-32 TEST OK.
